MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS HCG+SS TEST SYSTEM; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN

ROCHE DIAGNOSTICS ELECSYS HCG+SS TEST SYSTEM; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Model Number HCG+BETA
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The e601 module serial number was (b)(6).The qc was acceptable.The investigation is ongoing.
 
Event or Problem Description
We received an allegation about discrepant results for 1 patient sample tested with elecsys hcg+ss test system assay on a cobas 6000 e601 module.Sample 1: initial result: 0.275 miu/ml.The patient was sent to the emergency room, where a new sample (sample 2) was drawn and tested, resulting in a different hcg+ss value.The result of sample 2 was not provided.Sample 1 was then repeated twice, resulting in repeat results of 65.14 miu/ml and 64.28 miu/ml.The repeat results of sample 1 and the result of sample 2 were close in values.The repeat results were deemed to be correct.Reportedly, an amended report with the correct results was issued.
 
Additional Manufacturer Narrative
No relevant alarms occurred.The investigation determined that the customer's centrifugation time and the clotting time may be shorter, and the centrifugation speed may be faster than the recommendations in the guidelines.The field service engineer (fse) found no cause for the issue.He checked the sample probe adjustments, the bead mixer alignment, and tightened the sample probe mechanism set screws.Precision studies, calibration, and qc were performed, and they were within specifications.The fse verified that the instrument was performing within specifications.A general reagent or analyzer problem can be excluded because the qc before the event was within the ranges.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS HCG+SS TEST SYSTEM
Common Device Name
SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23743617
Report Number1823260-2025-04983
Device Sequence Number8449201
Product Code DHA
UDI-Device Identifier04015630939022
UDI-Public04015630939022
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
K003178
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model NumberHCG+BETA
Device Catalogue Number03271749160
Device Lot Number83810505
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/17/2025
Supplement Date Received by Manufacturer01/06/2026
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date01/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown